# SDR 97UAL900741

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7271U
- Make and model: Boeing 727222
- Aircraft serial: 21418
- Engine: Pwa JT8D15
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 69253641
- Condition: Broken
- Location: Rudder
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER PEDAL FORCE REQUIRED IS TOO LIGHT.  FOUND  RUDDER LEFT CENTERING SPRING BROKEN.  REPLACED LEFT AND RIGHT RUDDER CENTERING SPRINGS.
